# SDR DXTA2010090904228

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 2585171
- Aircraft time: 6,899 hours, 4,922 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 30707223
- Part serial: 021936028509
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG SHUTDOWN IN FLT DUE TO FLUCTUATION OF N1, N2, & FUEL FLOW. FLUCTUATIONS INCREASED AS POWER DECREASED. PRIOR TO SHUTDOWN, ENG FLUCTATED 75-95 % N1. A SMALL FLUCTUATION OBSERVED AFTER DEPARTURE. ENG NORMAL TO FL 400. INSPECTED INLET & EXHAUST FOUND NO DAMAGE & CHECKED OK DPI & CHIP DETECTOR. NO FAULTS FOUND. MOTORED ENGINE & NOTED NO UNUSAL NOISES.  RAN ENGINE FOR 3-4 MINUTES NO ABNORMAL INDICATIONS.  REPLACED N2 TRANSDUCER, RAN ENGINE FOR APPROX 15 MIN. NO FAULTS NOTED. CHANGED N2 TRANSPONDER DUE TO LOST OF SIGNAL. OPS CHECKED GOOD, WORKED IAW MM 77-10-05.  C/W BIRD STRIKE INSP ON BOTH ENGINES & AIRFRAME IAW 5-50.
